MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L 3D TI SPINAL SYSTEM WITH TIONIC TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L 3D TI SPINAL SYSTEM WITH TIONIC TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 56300910
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre op diagnosis: lumbar spinal canal stenosis procedure performed: cage replacement screw replacement levels implanted: l5/s post-op, cage back-out.In postoperative image diagnosis one month after discharge, it was found that the cage was backing out to vicinity of the posterior wall, so cage replacement was performed.

Brand Name
ARTIC-L 3D TI SPINAL SYSTEM WITH TIONIC TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key10161902
Report Number1030489-2020-00658
Device Sequence Number2653866
Product Code MAX
UDI-Device Identifier00763000085759
UDI-Public00763000085759
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56300910
Device Lot NumberCA19A029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;